# SDR 2007UALA00339

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 19,384 hours, 2,561 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 432
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NICK WAS FOUND ON FUSELAGE SKIN, STA 432, ABOUT .600 INCH INBOARD OF STR 47R.   TECHNICIAN DRILLED OUT NICK, ACCOMPLISHED HEFC INSP, NO OTHER CRACK  DISCOVERED. ACCOMPLISHED REPAIR PER SRM 53-00-01. A/C READY FOR SERVICE.  SUSPECT DAMAGED RESULTED FROM CONTACT WITH GROUND EQUIPMENT.
